My anti depression/anxiety meds are doing literally nothing Watch
What I have to say from experience is that you should speak to your doctor like I did and asked to up the dosage if you feel no effect. If after the upped dosage doesn't work then ask to try another medication maybe. Medicine is not a be and end all, they have their uses and they work best for some conditions and others. People respond differently to different medications and for me, sertraline was the one and maybe it is for you too so just asked for a higher dosage, if that fails asked to try another medication, you will have to come down from the medication you are on if you change, however, that's the only downside. Sorry for the essay OP, this is a subject dear to me.
I’m 19 and i have really bad anxiety that stops me from going into college, obviously this is bad as i need the teachers to help me finish up all my coursework and with revision and i already repeated a year so it would cost me to re do exams next summer when i’m 20. I’ve been on sertraline 50mg for about 6 weeks and i feel no better or worse mentally. The doctor said it’s possible i’ll feel more anxious in the first 4 weeks but that i need to stick with it as it should get better after that. I didn’t feel worse in the first 4 weeks i’ve felt literally no different whatsoever to when i didn’t take them apart my period was earlier. When i was on the pill (was on rigevidon and then another one for a couple months that i can’t remember the name of) everyone said it would effect my mood swings/general mood and make me feel more sad and hormonal (also gain weight which i didn’t) but i literally felt no different on them either. Could there be a physical reason tablets that alter the hormones/chemicals in your body don’t work on me?? as far as i know i’m physically very healthy, one doctor said i may be anaemic/have low iron but i have a phobia of needles so i never went to get my blood taken, they said it wasn’t urgent and i don’t think that would be related anyway. Has anyone been in a similar situation or maybe would have some advice for what to say to my doctor??